# SDR DLL13953038

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Condition: Corroded
- Location: Fs 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND SKIN CLIP CORRODED FS 629 STR 34 TO 35.  REMOVED AND FABRICATED NEW SKIN CLIPS.  INSTALLED PER SRM 53-12-00 FIG 817.
